Alert archive / Missouri / Freeze Watches in 2021

Freeze Watch 1, NWS Kansas City, MO

April 18, 202137 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this freeze watch at Apr 18, 2021, 2:58 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 20, 2021, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 18, 2021, 2:58 PM CDT (19:58 UTC)
In effect from
Apr 20, 2021, 7:00 PM CDT
Expired
Apr 19, 2021, 2:44 PM CDT
In force
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WWUS73 KEAX 181958
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
258 PM CDT Sun Apr 18 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-190400-
/O.NEW.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-
Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-
Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
258 PM CDT Sun Apr 18 2021

...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
644 
WWUS73 KEAX 190111
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
811 PM CDT Sun Apr 18 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191130-
/O.CON.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-
Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-
Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
811 PM CDT Sun Apr 18 2021

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
163 
WWUS73 KEAX 190822
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
322 AM CDT Mon Apr 19 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-192200-
/O.CON.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-
Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-
Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
322 AM CDT Mon Apr 19 2021

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
472 
WWUS73 KEAX 191944
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
244 PM CDT Mon Apr 19 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-200345-
/O.UPG.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/
/O.NEW.KEAX.FZ.W.0004.210421T0300Z-210421T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-
Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-
Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
244 PM CDT Mon Apr 19 2021

...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...From 10 PM Tuesday to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze watch went out at Apr 18, 2:35 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 18, 2:35 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
235 PM CDT Sun Apr 18 2021

.Discussion...
Issued at 210 PM CDT SUN APR 18 2021

Overview:

Focus for this forecast is on a quick moving system that will move
through Tuesday bringing a return for winter weather and a sharp
cool down. Freezing temperature are possible for several days next
week.

Forecast changes for winter system:

Little has changed with the going forecast as models are in decent
agreement on timing and location. Amounts in the 1-3 range sill
look possible across parts of the area.

Sunday:

For today, expect a fairly quiet and cloudy with a few peaks of
sunshine. Currently a short wave trough is pushing through the
forecast area. This has sparked off a few "aggressive showers"
this afternoon, especially south of I-70. While rather minimal,
there seems to be just enough instability present this afternoon,
that the most "intense" showers may produce some brief pea sized
hail, though lightning activity remains very minimal. Afternoon
showers should come to an end this evening. Highs this afternoon
will top in the lower 60s for most of the area. As the shortwave
moves away from the area tonight, expect skies to clear out and
temps to drop of to the upper 30s.

Monday night through Tuesday Winter System:

Monday will be another quiet day as we sit under the influence of
surface high pressure for a brief period, ahead of the next weather
making system. The northern half of the area will see quite a
different day than the southern half, as a strong cold front comes
barreling through the forecast area mid day into the afternoon.
North of I-70, expect falling day time temperatures, with highs
only topping out in the upper 40s to lower 50s. South of the
interstate may see temps heat up to near 70 before the front
slides through. Expect winds to turn to the northeast and become
gusty with the passage of the front. The whole area will be under
the influence of strong cold advection by Monday night, with
temperatures dipping to near 30 over the course of the night. At
the same time, a deepening upper level trough will slide south
into the area overnight. With precip already ongoing as the system
moves in from the north overnight, expect the system to initially
move in as all rain. A glance at some model sounding though, shows
rapid dynamic cooling of the low levels overnight with the onset
of precipitation. Additionally decent moisture and temperatures
of
-10 to -15 in the DGZ will be enough for ice formation aloft as
 the column cools. Expect far north Missouri to quickly mix with
 and change over to snow not long after sunset Monday. This
 "change-over zone" will slowly creep south overnight, with snow
 reaching the I-70 corridor a few hours prior to sunrise Tuesday
 morning. Snow is expected during the Tuesday morning commute for
 much of the area. For now, mostly expected accumulations to stay
 confined to the grassy and elevated surfaces. With that said
 though, some slushy roads may be possible for the Tuesday morning
 commute, so be sure to check the forecast and allow extra time if
 you plan on being out and about in the morning. All in all,
 highest accumulation amounts are across northwest Missouri, where
 up to 2 to 3 inches will be possible. Farther south across the
 KC Metro, amounts are expected to be in the 1-2 inch range.

As the system slowly makes its way out during the day on Tuesday,
expect to see a mix and perhaps a change back to rain on the tail
end of the system. All precipitation will move out of the area by
mid afternoon Tuesday, leaving us with a dry but unseasonably
cold forecast for the next few days.

Tuesday night and beyond:

While dry and quieter weather will return by Tuesday night,
things get chilly. By Wednesday morning, temps will be hovering
in the mid to upper 20s. A hard freeze can mean significant
impacts to sensitive vegetation. For those that have already
planted, make plans to cover or bring in the plants Monday,
Tuesday, and Wednesday nights. While temps are expected to warm to
near 50 on Wednesday, the cold returns overnight with below
freezing temperatures expected again early Thursday morning.
Thankfully we will start to see a gradual return of warmth on
Thursday with temps heating up to near 60 both Thursday and
Friday. Thats a good things since our next round of precipitation
is expected by late week. We can all take a sigh of relief knowing
that we are only talking liquid precip with this one. The warming
trend will continue into the weekend with mid 60s expected again.

&&

.Aviation...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1219 PM CDT SUN APR 18 2021

TAF period is pretty quiet. There are a few scattered showers out
there this afternoon, but they should remain south of all the TAF
sites. Otherwise expect scattered mid level clouds today and
light northwest to westerly winds.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...HB
Aviation...HB
Hazardous weather outlook, Apr 18, 5:30 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
530 AM CDT Sun Apr 18 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
530 AM CDT Sun Apr 18 2021

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Slight chance of thunderstorms in central Missouri this afternoon.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Light snow possible Tuesday morning, with freezing temperatures
Tuesday morning possible and likely Wednesday.

More detailed information can be accessed at...
https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Apr 18, 2:09 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
209 PM CDT Sun Apr 18 2021

MOZ038-181930-
Lafayette MO-
209 PM CDT Sun Apr 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE COUNTY
UNTIL 230 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Corder, or 7 miles northeast of Higginsville, moving east at 15 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Corder and Alma.

LAT...LON 3915 9349 3911 9349 3906 9353 3910 9365
      3912 9364 3917 9365 3920 9348 3915 9348
TIME...MOT...LOC 1908Z 271DEG 14KT 3912 9360

Kurtz
Special weather statement, Apr 18, 2:12 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
212 PM CDT Sun Apr 18 2021

MOZ033-181930-
Randolph MO-
212 PM CDT Sun Apr 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RANDOLPH COUNTY
UNTIL 230 PM CDT...

At 212 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moberly, moving east at 15 mph.

Half inch hail will be possible with this storm.

This storm will remain over mainly rural areas of east central
Randolph County.

LAT...LON 3938 9240 3946 9239 3946 9231 3945 9230
      3938 9231 3937 9231
TIME...MOT...LOC 1912Z 272DEG 12KT 3941 9234

Kurtz
Special weather statement, Apr 18, 2:34 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
234 PM CDT Sun Apr 18 2021

MOZ044-045-054-182000-
Johnson MO-Pettis MO-Henry MO-
234 PM CDT Sun Apr 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...SOUTHWESTERN
PETTIS AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 300 PM CDT...

At 234 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whiteman Afb to near Leeton to near
Calhoun to near Clinton to near Deepwater. Movement was east at 15
mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Windsor, Leeton, Calhoun, Whiteman Afb, Coal, Brownington, Tightwad
and Truman Lake.

LAT...LON 3821 9376 3836 9374 3846 9374 3874 9367
      3871 9340 3851 9349 3851 9352 3821 9352
      3821 9354 3822 9356 3821 9357 3820 9356
TIME...MOT...LOC 1934Z 282DEG 11KT 3868 9364 3851 9367 3846 9368 3837
9369 3823 9371

Kurtz

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:09 PM CDTSpecial Weather StatementEAXLafayette21 min
Apr 18, 2:12 PM CDTSpecial Weather StatementEAXRandolph18 min
Apr 18, 2:34 PM CDTSpecial Weather StatementEAXHenry26 min
Apr 18, 2:59 PM CDTWinter Weather AdvisoryEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more43 hr

Nearby

Freeze Watches in Missouri, 2021Freeze Watches in Kansas, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.